The Annals of Mathematical Statistics

Joint Distribution of the Extreme Roots of a Covariance Matrix

T. Sugiyama

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 655-657.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697108

Digital Object Identifier
doi:10.1214/aoms/1177697108

Mathematical Reviews number (MathSciNet)
MR253475

Zentralblatt MATH identifier
0212.51102

JSTOR
links.jstor.org

Citation

Sugiyama, T. Joint Distribution of the Extreme Roots of a Covariance Matrix. Ann. Math. Statist. 41 (1970), no. 2, 655--657. doi:10.1214/aoms/1177697108. https://projecteuclid.org/euclid.aoms/1177697108


Export citation